# SDR UPS00832535

- Difficulty date: April 19, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 64,438 hours, 24,396 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, LT WING CENTER L/E UPPER RIB IS CRACKED AT STA XFS 410.250.  STOP DRILLED CRACK AND REPAIRED IAW SRM 57-2-0 FIG 2.
